Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 23, Issue 6

Issues

Finding scattering data for a time-harmonic wave equation with first order perturbation from the Dirichlet-to-Neumann map

Alexey D. Agaltsov
  • Centre de Mathématiques Appliquées, Ecole Polytechnique, Route de Saclay, 91128 Palaiseau Cedex, France; and Lomonosov Moscow State University, GSP-1, Leninskie Gory, 119991 Moscow, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-05-21 | DOI: https://doi.org/10.1515/jiip-2015-0014

Abstract

We present formulas and equations for finding scattering data from the Dirichlet-to-Neumann map for a time-harmonic wave equation with first order perturbation with compactly supported coefficients. We assume that the coefficients are matrix-valued in general. To our knowledge, these results are new even for the general scalar case.

Keywords: Inverse boundary value problems; inverse scattering; time-harmonic wave equation; Yang–Mills potentials

MSC: 35R30; 35Q35; 35Q40

About the article

Received: 2015-01-27

Revised: 2015-02-10

Accepted: 2015-03-04

Published Online: 2015-05-21

Published in Print: 2015-12-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 23, Issue 6, Pages 627–645, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2015-0014.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Aleksandr E. Kolesov, Michael V. Klibanov, Loc H. Nguyen, Dinh-Liem Nguyen, and Nguyen T. Thành
Applied Numerical Mathematics, 2017, Volume 120, Page 176

Comments (0)

Please log in or register to comment.
Log in